advertisement
Question
Posted by: Lilly | 2010-01-25

Injection (Istrate)

Hi everyone, and DOc. I have been on Istrate on and of before.went back last year and have bene on it for th epast 12 months. i know its normal to have periods on some month and some months not. my last injection was on the 3rd of Dec. got my periods 2nd last week of Dec. for 14days non stop. they were not heavy but flowy.they stopped but are not back again....fro two days now and my next injection date is ont he 1st of feb. is this normal or shodl i be worried...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-01-26

It is normal.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement